Universidad Complutense de Madrid
E-Prints Complutense

Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Hernández, Jesús (1999) Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 329 (7). pp. 587-592. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

427kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444200800063


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this Note, we study the existence and multiplicity of solutions, strictly positive or nonnegative having a dead core (where the solution vanishes) of a one-dimensional equation of eigenvalue type associated to a quasilinear operator with strong absorption with respect to the diffusion.


Item Type:Article
Uncontrolled Keywords:existence; multiplicity; quasilinear
Subjects:Sciences > Mathematics > Differential equations
ID Code:15627
Deposited On:14 Jun 2012 09:29
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page